# SDR ABXA9600069

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED STATION 260 FRAME FROM LONGERON 30 LEFT TO LONGERON 35 LEFT FRAME HAS PREVIOUS REPAIR NOT PER SRM.  REPAIRED FUSELAGE FRAME AT STATION 260 BETWEEN LONGERON 30 LEFT TO LONGERON 35 LEFT IAW ABX REA D853-12698MR.
